# SDR SWAA2022021058013

- Difficulty date: March 29, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 47,834 hours, 28,165 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB; FWD. UPPER SLIDING SEAL IS CRACKED / TRANSFERRED TO LOG PAGE 0584668 FOR CDL 55-10-1
